Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Correction to: ``On the Deskins index complex of a maximal subgroup of a finite group'' [Proc. Amer. Math. Soc. 114 (1992), no. 2, 325-330; MR1088437 (92e:20009)]


Authors: A. Ballester-Bolinches and Luis M. Ezquerro
Journal: Proc. Amer. Math. Soc. 123 (1995), 1631-1633
MSC: Primary 20D10; Secondary 20D25
Original Article: Proc. Amer. Math. Soc. 114 (1992), 325-330.
MathSciNet review: 1285972
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10, 20D25

Retrieve articles in all journals with MSC: 20D10, 20D25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1285972-6
PII: S 0002-9939(1995)1285972-6
Article copyright: © Copyright 1995 American Mathematical Society